# SDR DALA2023042703282

- Difficulty date: April 9, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 2,800 hours, 328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 LIGHTENING DAMAGE R/H SIDE FUSELAGE AT FRAME 1 R/H AND STRINGER Z-13607 FASTNER HAS BURN DAMAGE. CORRECTIVE ACTION: REPAIR COMPLETED PER A330 NEO SRM 53-11-11-300-35 PERMANENT REPAIR. (4822505)
